# SDR 98ZZZX2347

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N176CG
- Make and model: Skrsky S76C
- Aircraft serial: 760485
- System (JASC): 3150 · Central Warning
- Part: Display System
- Condition: False Warning
- Location: Cockpit Iids
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT OVER NEW YORK CITY, THE NR 1 ENGINE-OUT WARNING LIGHT AND TONE CAME ON MOMENTARILY.  AT THE SAME TIME, THE MASTER CAUTION LIGHT INDICATION CAME ON MOMENTARILY.  THE CREW SELECTED RECALL FROM ENGINE IIDS DISPLAY UNIT AND FOUND THE A/C GENERATOR FAIL LIGHT CAUSED THE MASTER CAUTION INDICATION.  THE A/C GENERATOR INTERLOCK RELAY WILL DROP THE GENERATOR OFF-LINE WHENEVER THERE IS AN ENGINE FAILURE.  OUR HELICOPTER IS EQUIPPPED WITH THE IIDS (INTERGRATED INSTRUMENT DISPLAY SYSTEM).  SIKORSKY HAS INFORMED US THAT OTHER OPERATORS OF IIDS EQUIPPED HELICOPTERS HAVE EXPERIENCED THIS MOMENTARY PROBLEM.  IN ALL INSTANCES, IT CLEARS ITSELF AFTER A FEW SECONDS.
